MAUDE Adverse Event Report: MEDTRONIC, INC. VALLEYLAB; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

MEDTRONIC, INC. VALLEYLAB; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number SEP6000
Medical Device Problem Code Device Remains Activated (1525)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/24/2024
Type of Reportable Event Malfunction
Event or Problem Description
According to the reporter, during a procedure, the buttons would 'stick'.Tried other lot numbers and had no further issues.
 
Additional Manufacturer Narrative
D10 concomitant products: sep6000 - pencil sep6000 rkr sw telescoping, lot# 2308129x sep6000 - pencil sep6000 rkr sw telescoping, lot# 2308129x sep6000 - pencil sep6000 rkr sw telescoping, lot# 2308129x sep6000 - pencil sep6000 rkr sw telescoping, lot# 2308129x sep6000 - pencil sep6000 rkr sw telescoping, lot# 2308129x.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
According to the reporter, during procedure, the buttons would 'stick'.Tried other lot numbers and had no further issues.There was no patient injury.

Brand Name
VALLEYLAB
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
Manufacturer (Section G)
MEDTRONIC, INC.
8200 coral sea street ne
mounds view MN 55112
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key20399298
Report Number2182208-2024-04327
Device Sequence Number12391496
Product Code GEI
UDI-Device Identifier10884521750913
UDI-Public10884521750913
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
K182772
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSEP6000
Device Catalogue NumberSEP6000
Device Lot Number2308129X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2024
Supplement Date Received by Manufacturer10/08/2024
Initial Report FDA Received Date10/08/2024
Supplement Report FDA Received Date10/22/2024
Date Device Manufactured04/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown